# SDR SWAA2022012479426

- Difficulty date: April 23, 2017
- Submitted: January 24, 2022
- Operation: Air carrier
- Make and model: Boeing
- Aircraft time: 63,280 hours, 36,916 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FWD WET AREA FLOORBOARD # 221DF TOP SKIN SURFACE IS DAMAGED IN SEVERAL AREAS AS MARKED / REPAIRED DAMAGE TO TOP SKIN IN MULTIPLE AREAS ON FLO ORBOARD 221DF IAW B737 SRM 53-00-50-2R-1; REPAIR 1 P AR 3 (A;C;E;F;K1;L1;M1) REV 61
